Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Galois groups of local fields


Author: Kenkichi Iwasawa
Journal: Trans. Amer. Math. Soc. 80 (1955), 448-469
MSC: Primary 10.2X
DOI: https://doi.org/10.1090/S0002-9947-1955-0075239-5
MathSciNet review: 0075239
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin, Algebraic numbers and algebraic functions I, Lecture notes at Princeton University, 1950-1951. MR 0045767 (13:628d)
  • [2] M. Deuring, Algebren, Berlin, 1935.
  • [3] H. Hasse, Zahlentheorie, Berlin, 1949. MR 0034400 (11:580c)
  • [4] K. Iwasawa, On solvable extensions of algebraic number fields, Ann. of Math. vol. 58 (1953) pp. 548-572. MR 0059314 (15:509d)
  • [5] Y. Kawada, On the structure of the Galois group of some infinite extensions I, Journal of the Faculty of Science. Imperial University of Tokyo. Section I., vol. 7 (1954) pp. 1-18. MR 0062720 (16:6c)
  • [6] M. Krasner, Sur la représentation multiplicative dans les corps de nombres $ P$-adiques relativement galoisiens, C. R. Acad. Sci. Paris vol. 203 (1936) pp. 907-908.
  • [7] -, Sur la représentation exponentielle dans les corps relativement galoisiens de nombres $ P$-adiques, Acta Arithmetica vol. 3 (1939) pp. 133-173.
  • [8] I. R. Safarevic, On $ p$-extensions, Mat. Sbornik vol. 20 (1947) pp. 351-363. MR 0020546 (8:560e)
  • [9] H. Zassenhaus, Lehrbuch der Gruppentheorie I, Leipzig-Berlin, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.2X

Retrieve articles in all journals with MSC: 10.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0075239-5
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society